Exponential stability of time-varying linear systems


Hill, A. T. and Ilchmann, A., 2011. Exponential stability of time-varying linear systems. IMA Journal of Numerical Analysis, 31 (3), pp. 865-885.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below. (Contact Author)

Official URL:


This paper considers the stability of both continuous and discrete time-varying linear systems. Stability estimates are obtained in either case in terms of the Lipschitz constant for the governing matrices and the assumed uniform decay rate of the corresponding frozen time linear systems. The main techniques used in the analysis are comparison methods, scaling and the application of continuous stability estimates to the discrete case. Counterexamples are presented to show the necessity of the stability hypotheses. The discrete results are applied to derive sufficient conditions for the stability of a backward Euler approximation of a time-varying system and a one-leg linear multistep approximation of a scalar system.


Item Type Articles
CreatorsHill, A. T.and Ilchmann, A.
Uncontrolled Keywordscontinuous time-varying linear systems,exponential stability,one-leg multistep approximation,discrete time-varying linear systems
DepartmentsFaculty of Science > Mathematical Sciences
ID Code25259


Actions (login required)

View Item